Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have gonorrhea. Taken doxy and zithro. What to do?

I think I have a strain of gonorrhea that is resistant to antibiotics . I had most of the symptoms, I ve tried taking medicine for it many times and it just seems like it never goes away... I don t have unprotected sex, so I m not catching it again. I think I ve had it for maybe 6 to 9 months now, I ve just basically given up trying to cure it because I ve tried doxy, tried zithro, tried them together, tried getting a shot in the butt, tried something else used to treat anthrax . Just not sure what to do
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Please get the tests done for other STD's if its still not done. It might be another STD, hence the current antibiotics may not be effective. Hope you are not resistant to these antibiotics. You can go for a abtibiotic sensitivity test in case of any doubt. Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor